Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

166 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Much thanks, I have the mood disorder for decases ,My

Answered by
Dr.
Dr. Seikhoo Bishnoi

Psychiatrist

Practicing since :2007

Answered : 5149 Questions

default
Posted on Thu, 27 Dec 2018 in Mental Health
Question: Much thanks, I have the mood disorder for decases ,My family dortor Have had gave me the loramsampine wh ile serious to bed & Wellbutrine about 7 yrs ,
Any how, I takes Pupropion XL 300, I still have mood disorders anyhow not serrious way, after 8 hrs.before I go to bed. Any how I am still look like OK. before any mood stimimations come into about any in thinking happeened.


Much thanks

Louis Ng

email: YYYY@YYYY


doctor
Answered by Dr. Seikhoo Bishnoi 42 minutes later
Brief Answer:
Please provide me more details

Detailed Answer:
Hello thanks for using ask a doctor service.

I can understand your problem but please provide me more information about your problem and the issues you are facing.

You have mentioned that you have mood disorder. What kind of issues you have?

Lorazepam and Wellbutrin are used for control of deprsssive symptoms. Have you experienced any symptoms when you started using mood stimulants?

Thanks

Please provide details in follow up.
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
premium_optimized

The User accepted the expert's answer

Share on